# SDR AALA201811109012

- Difficulty date: November 6, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,543 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS IN BASE MAINTENANCE. EXCESSIVE PLAY FOUND ON LEFT HAND AFT DOOR HINGE FITTING ON NOSE LANDING GEAR. REPLACED LEFT HAND AFT DOOR HINGE FITTING AND BUSHINGS PER SRM 51-72-12 STEP 2B(1) TO (11), CMM 52-82-32-400-805-B01 STEP 3(A)(4) THROUGH 3(A)(10) AND CMM 52-82-32-400-802-201 STEP 3(A)(2).
